# SDR AALA202001159052

- Difficulty date: January 15, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- Aircraft time: 87,677 hours, 12,933 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367232200000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CABIN FLOOR PANEL 271MF DELAMINATED. REPLACED FLOOR PANEL PER SRM 53-02-00-300-009.
